MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-213
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrh tib rot comp xs-xl; cat # 64812100; lot # 147291, mrhk tibial sleeve; cat # 64812140; lot # ljb103, mrs 15mm x 127mm femoral stem; cat # 64853015; lot # 116241c, mrh tibial b/plt keel sml 2; cat # 64813111; lot # e9d9a, mrh axle; cat # 64812120; lot # ctd36377, mrhk bumper insert 3 degrees; cat # 64812133; lot # leb982, gmrs dist fem comp std r 65mm; cat # 64952040; lot # dee2j, mrhk femoral bushing; cat # 64812110; lot # ljb109, med howmedica bone plug 1pk; cat # 6215-5-011; lot # cppwd04be, triathlon sym cone aug sz c; cat # 5549-a-130; lot # a494k, kmax stem extnr(s,m,l,xl),80mm; cat # 64768260; lot # lcm1289, med howmedica bone plug 1pk; cat # 6215-5-011; lot # cppwd04be, mrhk femoral bushing; cat # 64812110; lot # lja808.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Patient treated for dair.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9917677
Report Number0002249697-2020-00675
Device Sequence Number2377911
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number6481-3-213
Device Catalogue Number64813213
Device Lot NumberLHP658
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR